• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 197
   School of Mathematics
  Title: The singular sets of a complex of modules
  Author(s):
1 . H. Rahmati
2 . S. Yassemi
  Status: Published
  Journal: Acta Math. Univ. Comenian.
  No.: 1
  Vol.: 68
  Year: 1999
  Pages: 85-89
  Supported by: IPM
  Abstract:
The concept of the singular set of a complex of modules is introduced and we show some special cases that the singular set is closed in the Zariski topology.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right